Program

DAY ONE - Saturday 19th October 2019

9:30am - Music from Dan Byrne

10am - Doors open to the public

10.30am – Formalities  

10.45am - Open festival by Rev. Tim Costello, talk on his new book.

11.30am - John Hookham/ The Russian Class

12.15pm – Sue Ingleton & Cheryl Adam/ MP Crime Writer talks

1pm - Lunch break (45 minutes)

1.45pm – Amy Bodossian – spoken word and cabaret artist

2.30pm – Yael Maree & Di Websdale-Morrissey – share their writing journey

3.15pm – Andrea McCall – A tribute to Dame Agatha Christie

4pm - Close of Day One

 

Workshops information and sessions available HERE.

 

DAY TWO - Sunday 20th October 2019

9:30am - Music from Dan Byrne

10am – Doors open to the public

10.30am – Formalities

10.45am – Prof. Ross Garnaut – discusses his latest book on Climate Change

11.30am – Gabriel Garcia-Ochoa – The Hypermarket

12.15am – Blaise Henke/ Busybird Publishing

1pm – Lunch break (45 minutes)

1:30pm – Helen Bnads - A Tribute to Les Murray & a brief talk about Aboriginal storytelling/writing as a mode of social, mental & spiritual healing for the mob.

1.45pm – Writers Across the Generations: a Q&A with author James Hearn (age 94), and two aspiring authors & primary school students (age 12), chaired by bestselling author Michelle Hamer

2.30pm – Rev. Tim Costello – talk on his most recent book

3.15pm – Writers Reading: a panel of crime writers read their own work. Featuring Mark Brandi, Emma Viskic, Tania Chandler, and Andrew Nette

4pm - Closing address